# SDR 98FDEA00584

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 2210 · Autopilot System
- Part: Accessory Box
- Condition: Failed
- Location: Autopilot
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CLIMBOUT, AC ELEV BUMPED IN LEFT TURN.  AUTO PILOT SERVO IN AB.  AFT LEVEL OF FLT LEVEL 310 ELEV TRIM RAN AWAY.  AUTO PILOT DISCONN AND CRUISE CONT TO RUN.  COULD NOT DUP PROBLEM.  REMOVED AND REPLACED AUTO PILOT ACCY BOX PER MM 22-11-141 AND RELAY R102 AUTO PILOT AND STAB TRIM SYS.  REPLACED RELAY.  AC DOWNGRADED TO NOT CATEGORY 2 CHECK A AND B.
